# SDR 05FDEA02993

- Difficulty date: September 19, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER WEB CRACKED AT UPPER MIDDLE RIVNUT.  REPAIRED FWD CARGO DOOR INNER WEB PER FED EX EA 7-5230-91364.
